# SDR IXXA130512ILN022S

- Difficulty date: May 12, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757-2Y0
- Aircraft serial: 22910
- Aircraft time: 76,960 hours, 38,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CRACKED AT FORWARD LOWER CARGO FWD DOOR FRAME JUST INBD OF THE THIRD DOOR STOP DOWN AT BS 560.  REMOVED CRACKED ANGLE AND FABRICATED NEW ANGLE.  HEAT TREATED ANGLE IAW 5602, REV AF 28 DATED AUG 2001.  TREATED, PRIMED AND PAINTED ANGLE IAW SRM 51-20-01. INSTALLED ANGLE IAW SRM 51-40-02.
